# SDR ASAA2017110622459

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 34,006 hours, 10,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN FELL OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-14. OPS CHECKED GOOD.
